# SDR YENA2024032700473

- Difficulty date: March 22, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 64,499 hours, 22,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M11757
- Condition: Failed
- Location: L1 Door
- Part time: 8,626 hours, 3,194 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#284, MCO-JFK.' REMOVE SLIDE L1 DOOR FOR MX, REF WO 1329442;REF LP 3904488, ITEM 1 (W.O 1319442 AND SLIDE RESTORATION) FOR WO COMPLETION. REF LP 3904488, ITEM 2 (PER WO 1319442 REMOVED L1 DOOR SLIDE SN M11757 AND INSTALLED L1 DOOR SLIDE SN M11286. OPS NO GOOD. ARM/DISARM HANDLE SPONGY) FOR L1 DOOR SLIDE PARTS TRANSACTION.'
